Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Nonparametric Methods in Continuous Time Model Specification
Author: Casas, I.
Gao, J.
Citation: Econometric Reviews, 2007; 26(1):91-106
Publisher: Taylor & Francis Inc.
Issue Date: 2007
ISSN: 0747-4938
Statement of
Isabel Casas ; Jiti Gao
Keywords: Continuous-time model; Financial econometrics; Nonparametric kernel; Specification testing
RMID: 0020081875
DOI: 10.1080/07474930600972558
Description (link):
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.